# SDR AALA20140125001

- Difficulty date: January 24, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- Aircraft time: 61,355 hours, 21,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 3 DOOR EXTERNAL & INTERNAL EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR LT NR 3 DOOR EXTERNAL & INTERNAL EMERGENCY LIGHTS.  OPERATIONS CHECKED  NORMAL
